# SDR P5CA2020031900120

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,973 hours, 21,333 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Guide
- Part number: D52B85021
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN - GUIDE ASSY, NO. 2 ENG L/H TRANSLATING COWL UPPER SIDE.( IAW AMM 78-31-00-802-190 AND AMM 70-50-00-912-001 AND AMM 78-31-00-402-131 REV. 129, REPLACED THE GUIDE WITH NEW FOR 2L TRANS COWL. COMPLETED THIS JOB AND CONDITION CHECK NORMAL.  )
